I am a 21 year old college student. I was engaged to be married in July of this year until I found out I had genital warts which i contracted from my ex. soon to have been husband! He was in the army and i guess into other women! I wnt and got the warts removed and didnt have any problems after that for about 6 months! then one day out of the blue I start having discharge ((I have not been sexually active during this time)) I take medicine because i thought it was just a yeast infection! the discharge stops and now every since then I have been having a oder! no discharge, no bleeding, no pains just an oder!! i bath 3 times a day, eat fruits but nothing is stoping the oder! i was told to duche but i am scared that will make it worse!! and unfortnantly I do not have the funds to see a doctor and i dnt have insurance!CAN ANYBODY PLEASE HELP!!!:confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?